# SDR MWEA040156

- Difficulty date: August 31, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,812 hours, 43,114 cycles
- Engine: Pwa JT8D217C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5951782509
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE DID NOT DEPLOY WHEN TAIL CONE WAS DEPLOYED.  FOUND SLIDE COVER NOT CORRECTLY ATTACHED TO HARD COVER.  RECONNECTED SLIDE AND COVER ASSEMBLY. RETESTED TAIL CONE JETTISON AND SLIDE DEPLOYMENT.
